On the dimension of solution spaces of a noncommutative sigma model in the case of uniton number 2



We show that the complex dimension of the set of solutions of the noncommutative U(1) sigma model that are finite-dimensional perturbations of the identity operator and have canonical rank r and minimal uniton number 2 is equal to r. We give explicit formulas for all such solutions.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. V. Domrin, “Noncommutative unitons,” Teor. Mat. Fiz. 154 (2), 220–239 (2008) [Theor. Math. Phys. 154, 184–200 (2008)].MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    A. V. Domrin, “Moduli spaces of solutions of a noncommutative sigma model,” Teor. Mat. Fiz. 156 (3), 307–327 (2008) [Theor. Math. Phys. 156, 1231–1246 (2008)].MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    A. V. Domrin, O. Lechtenfeld, and S. Petersen, “Sigma-model solitons in the noncommutative plane: Construction and stability analysis,” J. High Energy Phys. 2005 (3), 045 (2005).MathSciNetCrossRefGoogle Scholar
  4. 4.
    A. V. Domrina, “Extended solutions in a noncommutative sigma model,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 279, 72–80 (2012) [Proc. Steklov Inst. Math. 279, 64–72 (2012)].MathSciNetMATHGoogle Scholar
  5. 5.
    A. V. Domrina, “Integer-valued characteristics of solutions of the noncommutative sigma model,” Teor. Mat. Fiz. 178 (3), 307–321 (2014) [Theor. Math. Phys. 178, 265–277 (2014)].MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    M. J. Ferreira, B. A. Sim˜oes, and J. C. Wood, “All harmonic 2-spheres in the unitary group, completely explicitly,” Math. Z. 266 (4), 953–978 (2010).MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. 3: Pseudo-differential Operators (Springer, Berlin, 1985).MATHGoogle Scholar
  8. 8.
    O. Lechtenfeld, “Noncommutative solitons,” in Recent Developments in Gravitation and Cosmology, Ed. by A. Macías et al. (Am. Inst. Phys., Melville, NY, 2008), AIP Conf. Proc. 977, pp. 37–51.Google Scholar
  9. 9.
    O. Lechtenfeld and A. D. Popov, “Noncommutative multi-solitons in 2 + 1 dimensions,” J. High Energy Phys. 2001 (11), 040 (2001).CrossRefGoogle Scholar
  10. 10.
    K. Uhlenbeck, “Harmonic maps into Lie groups (classical solutions of the chiral model),” J. Diff. Geom. 30 (1), 1–50 (1989).MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    W. J. Zakrzewski, Low Dimensional Sigma Models (Adam Hilger, Bristol, 1989).MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Faculty of Computational Mathematics and CyberneticsMoscow State UniversityMoscowRussia
  2. 2.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations